Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the zeros of the Bergman function in doubly-connected domains

Author: Paul Rosenthal
Journal: Proc. Amer. Math. Soc. 21 (1969), 33-35
MSC: Primary 30.40
MathSciNet review: 0239066
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, The Kernel Function and Conformal Mapping, Mathematical Surveys, No. 5, American Mathematical Society, New York, N. Y., 1950. MR 0038439
  • [2] H. Hancock, Theory of elliptic functions, 1910.
  • [3] I. Ramadanov, Sur une propriété de la fonction de Bergman, C. R. Acad. Bulgare Sci. 20 (1967), 759–762 (French). MR 0226042
  • [4] M. Skwarczynski, The invariant distance in the theory of pseudo-conformal transformations and the Lu Qi-Keng conjecture, (to appear).
  • [5] K. Zarankiewicz, Über ein numerisches Verfahren zur conformen Abbildung zweifach zusammenhängender Gebiete, Z. Angew. Math. Mech. 14 (1934), 97-104.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.40

Retrieve articles in all journals with MSC: 30.40

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society